# SDR R61A201609240594

- Difficulty date: September 24, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 33,327 hours, 20,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE SERVICE PANEL FWD EDGE CORRODED.  REMOVED AND REPLACED THE SERVICE PANEL IAW ETD2016-170-091265 AND SRM 53-23-60, 51-10-03.
